The Annals of Mathematical Statistics

On Time Dependent Queuing Processes

J. Keilson and A. Kooharian

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 104-112.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705991

Digital Object Identifier
doi:10.1214/aoms/1177705991

Mathematical Reviews number (MathSciNet)
MR119262

Zentralblatt MATH identifier
0091.30302

JSTOR
links.jstor.org

Citation

Keilson, J.; Kooharian, A. On Time Dependent Queuing Processes. Ann. Math. Statist. 31 (1960), no. 1, 104--112. doi:10.1214/aoms/1177705991. https://projecteuclid.org/euclid.aoms/1177705991


Export citation